Authors: Dragović, Vladimir 
Gajić, Borislav 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Hirota-Kimura type discretization of the classical nonholonomic Suslov problem
Journal: Regular and Chaotic Dynamics
Volume: 13
Issue: 4
First page: 250
Last page: 256
Issue Date: 1-Aug-2008
Rank: M23
ISSN: 1560-3547
DOI: 10.1134/S1560354708040023
Abstract: 
We constructed Hirota-Kimura type discretization of the classical nonholonomic Suslov problem of motion of rigid body fixed at a point. We found a first integral proving integrability. Also, we have shown that discrete trajectories asymptotically tend to a line of discrete analogies of so-called steady-state rotations. The last property completely corresponds to well-known property of the continuous Suslov case. The explicite formulae for solutions are given. In n-dimensional case we give discrete equations.
Keywords: Hirota-Kimura type discretization | Nonholonomic mechanics | Rigid body | Suslov problem
Publisher: Springer Link
Project: Ministry of Science of Republic of Serbia, Project 144014

Show full item record

SCOPUSTM   
Citations

3
checked on Dec 6, 2022

Page view(s)

36
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.